# SDR FDEA201305151006

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 53,098 hours, 23,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 00000
- Part serial: 00000
- Condition: Dislodged
- Location: R1 Door
- Part time: 3,188 hours, 2,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R1 DOOR SLIDE PARTIALLY DROPPED.  REPOSITIONED SLIDE IAW MM:25-66-01-4.  ALSO FOUND EMERGENCY RESERVOIR EMPTY.  R & R SAME IAW  MM:52-11-30-4.  ALL CHECKED OK.  ACFT OK TO CONTINUE.
